# SDR AALA20001866

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE EMERGENCY EXIT LIGHT AT AFT CARGO DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONTACT AT AFT CARGO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
